# SDR AALA202403080741

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,988 hours, 32,994 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR EMERGENCY ESCAPE HATCH PANEL RETAINING PIN IS LOOSE AND PANEL WILL NOT STAY IN POSITION. MAINTENANCE RE-SECURED LOWER PIN PER AMM 52-51-00.
